# SDR SWAA2015012836163

- Difficulty date: January 21, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 35,726 hours, 20,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 147A8540U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540, AT THE FWD 4TH HOLE BELOW STRINGER 22L.  REPAIRED CHORD IAW EA.
